# SDR SWAA081219

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 65,477 hours, 59,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 11486
- Condition: Inoperative
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, AFT CARGO COMPARTMENT RT FWD SMOKE DETECTOR INOP.  REMOVED AND REPLACED SMOKE DETECTOR PER MM.
